On Fuzzy Almost c-Continuous Mappings

  • Baik, B.S. (Dept. of Mathematics Education, Woosuk Univ.) ;
  • Hur, K. (Division of Mathematics and Informational Statistics, Wonkwang Univ.)
  • Published : 2002.06.01


In this paper we introduce the concept of a fuzzy almost c-continuity and investigate some of its properties.


  1. N. Ajmal and S. K., Azad, Fuzzy almost continuity and its pointwise characterization by dual points and fuzzy nets, Fuzzy Sets and Systems, 34(1990), 81-101
  2. K. K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82(1981) 14-32
  3. C. L. Chang, Fuzzy topological spaces, J. Math. Anal Appl., 24(1968), 182-190
  4. Z. Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl., 86(1982), 74-95
  5. A. A. Fora, Fuzzy separation axioms and fuzzy continuity, Arab Gulf J. Scient. Res., Math. Phys. sci., A5(3)(1987), 307-318
  6. S. Ganguly and S. Saha, A note on compactness in a fuzzy setting, Fuzzy Sets and Systems, 34(1990), 117-124
  7. K. Hur, Y. S. Ahn and J. H. Ryou, Fuzzy H-continuous mappings and fuzzy strongly closed graphs, to appear
  8. K. Hur and J. H. Ryou, Fuzzy c-continuous mappings, International Journal of Fuzzy Logic and Intelligent Systems, Vol. 1 No.1(2001) 50-55
  9. S. G. Hwang, Almost c-continuous functions, J. Korean Math. Soc. 14(2)(1978), 229-234
  10. C. D. Mitri and E. Pascali, Characterization of fuzzy topologies from neighborhoods of fuzzy points, J. Math. Anal. Appl. 93(1983), 1-14
  11. Pu Pao-Ming and Liu Ying-Ming, Fuzzy topology I: neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl., 76(1980), 571-599
  12. Pu Pao-ming and E. Pascali, Fuzzy topology II: product and quotient spaces, J. Math. Anal. Appl., 77(1980), 20-33
  13. J. H. Ryou, Fuzzy hyperspaces, Ph.D. Thesis(2002)
  14. C. K. Wong, Fuzzy topology, Product and quotient theorems, J. Math. Anal. Appl., 45(1974), 512-521
  15. C. K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl., 46(1974), 316-328
  16. T. H. Yalvac, Fuzzy sets and functions on fuzzy spaces, J. Math. Anal. Appl., 126(1987), 409-423
  17. L. A. Zadeh, Fuzzy sets, Inform and Control, 8(1965), 338-353